Sitemap   |
ISSN (Online) : 2321 - 4767         ISSN (Print) : 2321 - 4759


Category : Volume 4 - Issue 7


A Characterization of the Zero-Inflated Logarithmic Series Distribution
Rafid Saeed Abdulrazak Alshkaki File Size 192 KB
Matrix Transformations on Paranormed Sequence Spaces Related To De La Vallée-Pousin Mean
Zakawat U. Siddiqui || Ado Balili File Size 369 KB
Matrix Product (Modulo-2) Of Cycle Graphs
Stephen John.B|| S.Jency (St.) File Size 615 KB
Improving the Accuracy of Temperature Control inside Dry-Air Sterilizer Oven by Using Prediction Algorithm
Oleg Yevseienko File Size 497 KB
Ratio and Product Type Estimators Using Stratified Ranked Set Sampling
Dr. (Prof.) Shashi Bahl|| Prem Parkash File Size 308 KB
Teaching Mathematics Concepts via Computer Algebra Systems
Osama Ajami Rashawn|| Jason D. Johnson File Size 462 KB
Cocentroidal and Isogonal Structures and Their Matricinal Forms, Procedures and Convergence
Sweta Shah|| Dr. Pradeep. J. Jha File Size 437 KB
Other Journals
About Us : International Journal of Mathematics and Statistics Inventionis an international journal intended for professionals and researchers...
Call for paper : Authors are invited to submit manuscript reporting original research and review in this field. submitted manuscript must be in technical english...
Online submission : The Journal publishes original research work either as a Full Research Paper or as a Review Articles....
Journal Indexing: Our journal has recently joined International Database for Indexing with DOAJ, Index Copernicus, Open J Gate, CAS, Google Scholar, WAME...